Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have skin allergy like pimple after shaving. Prescribed T-Dicaaris. Any side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hello Sir,

I have some skin allergy for past two months. Two months before, while shaving some allergy happened and there are few pimple kind of projections in my chin. Dermatologist mentioned like it may spread if the blood happened to spread on other part of face. Doctor suggested to burn it and also prescribed a Tablet called T-Dicaris 150 mg (To be consumed 1/day for 2 consecutive days in a week. To be continued for 6 weeks). Just need to double confirm whether this Tablet is fine to use and does it have any side effect ? Because when I checked in Internet, this medicine is mentioned to be prescribed also for colon cancer. Please advise.
Posted Sat, 14 Sep 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 1 hour later
Brief Answer:
Dicaris is safe to use and is indicated in warts

Detailed Answer:
Thanks for writing to us.
I have seen the prescription attached and your doctor has diagnosed the condition as warts. Warts are viral infection that spread through direct contact or through trauma. So shaving too may lead to spread of lesions over other areas of face.
Tablet dicaris is levamisole. Its use is indicated in warts as an immunity modulator to prevent further progress of lesions and may also help in resolution. Levamisole has other indications also and one of them is colon cancer. It is a commonly used drug and safe without any side effects. It is also used in molluscum, types of alopecia, vitiligo etc. we, dermatologists use it in many common conditions.

The definite treatment of warts would be Electrocautery of lesion ie burning it using electric current. The procedure is safe, definite offering immediate results..

Please take dicaris for 6 weeks as advised by your doctor and get the lesions cauterised.
Hope that helped.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor